Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been using the regimine for about a year now, and I have found since I've been doing this my skin has gotten much oilier. I don't get very many pimples anymore but I still use the regimine because they will come back if I stop. I don't use much of benzoyl peroxide or moisturizer. When my nose is oily I get tiny, red, oil spots. I dont know what to do about this, I don't want an oily face and these red spots anymore.

Share this post


Link to post
Share on other sites

I would try using more of the moisturizer. When you don't use enough moisturizer your body might produce oil to try and make up for the dryness of your skin. 

Edited by codypnw

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×